It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Depo provera
Feb 19, 2003
I'm 17, I just started two days ago, and my period stopped dead in the middle. Anyway, I've been told by lots of internet sites that depo can have terrible side effects. I was refered to this board. Any advice? Thanks very much.
Re: Depo provera
Feb 27, 2003
Mindoo:
Depo Provera is a shot, not a pill. :)

Snyder:
I have heard that it causes your period to stop also have heard bad things about Depo Provera. Then again, each person can react differently to each form of birth control. I personally would not choose to be on depo provera. However, I would suggest to do an internet research on the effects of depo provera. Also, like branded said, go to the womens health board. I have seen alot of posts there about depo.
Do as much research as you can before you take your next shot.
:wave:


[This message has been edited by Pinkroses (edited 02-27-2003).]





All times are GMT -7. The time now is 01:14 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!